MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/RIGHT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/RIGHT
Model Number 03.111.700
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, before the case began, the scrub tech was checking screw fitment of 2.4 cortex screws through the guide block of 2.4 va-lcp distal radius plate and noticed that screw heads were not fitting through guide block 2.4 screw holes distally.There was no patient involvement.This complaint involves three (3) devices.This report is for (1) guide block for 2 column plate 7 hole head/right.This report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the complaint device (guide block for 2 colm pl 7 hole head/r) was not received for investigation.A photo investigation was performed based on the photos attached in notes & attachments section of pc titled.The image was reviewed, and the complaint condition is confirmed as the device appears to be unable to assemble with mating device (2.4 cortex screw slf-tpng t8 sd rec 20), the screw does not fit in order to go through the guide block.Manufacturing record evaluation cannot be performed due to lot number being unknown.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a manufacturing record evaluation cannot be performed due to lot number being unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/RIGHT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13080197
Report Number2939274-2021-07218
Device Sequence Number17155763
Product Code FZX
UDI-Device Identifier10886982072528
UDI-Public(01)10886982072528
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.700
Device Catalogue Number03.111.700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 20.; 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 20.
Patient SexUnknown